hellgamatic (hellgamatic) wrote in vaginapagina,
hellgamatic
hellgamatic
vaginapagina

Another ? from my sister, re: nuvaring, antibiotics, vulva changes

Okay, my sis has been on nuvaring for two months now. Last month she attempted to stack, so as to avoid having her period while camping, and it didn't work...she bled for 8 days! For background: She is 17, had not ever had a "real" period, finally got diagnosed with PCOS and put on the ring two months ago, is in a monogamous relationship but has not moved past the heavy petting stage (she's still a virgin).

So, she is scheduled to take the ring out tomorrow for her second withdrawal bleed. She was diagnosed with mono a week or so ago, and she just finished a round of steroids yesterday, as well as having taken antibiotics a week ago. She is now having some weirdness with her vulva/vagina:

from her text to me: "Swollen vulva, itching, dark dark brown discharge, yesterday there was bloody mucous mixed in, inner labia are rough feeling. No smell or cramps. Wtf is wrong with me?"

Anyone have any ideas? She'll be home from school in an hour or so and be able to give more info, I hope but until then she's texting me and she's rather worried :-/
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments